# SDR CALA2011110300707

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 39,674 hours, 14,013 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40021
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB LOWER SKIN SHOWS CRACK INDICATION AT STA 166.30 17 INCHES FWD OF AFT SPAR REPAIRED CRACK AND INSTALLED LEADING EDGE W/REF TO SRM 55-10-01 REPAIR 11. SEE ATTACHED 44.0008 FOR PARTIAL WORK ACCOMP.  PERFORM DVI AND LFEC AT 56000 FLT CYC`S AFTER REPAIR AND AT REPEAT INTERVALS OF 9000 FLT CYC`S PER TABLE 204 OF STEP 5 A RT HORIZ STAB LWR SKIN CRACKED.  INSTALLED REPAIR PER SRM 55-10-01, REPAIR 11.  PERFORM INSPECTION W/I 56,000 FLT CYC`S AFTER REPAIR INSTALLED, THEREAFTER EVERY 9,000 FLT CYC`S.
